# SDR SWAA2023021703798

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 25,076 hours, 11,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF PREV LOG PAGE 2129916 FWD MEGAPHONE INOP<[01] REPLACED BATTERYS IN FWD MEGAPHONE REF AMM 25-64-00 NO HELP. REF PREV LOG PAGE 2129916 FOR RESOLUTION
